MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET
Model Number 66800041
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during preparation of debridement, two versajet exact assy, 45 degree x 14mm, water did not flow to the handpiece.The procedure was completed without delay using a s+n back-up device.No patient harm.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.Probable causes may include a component failure.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith + nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
VERSAJET EXACT ASSY, 45 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11918464
Report Number8043484-2021-01316
Device Sequence Number19628018
Product Code FQH
UDI-Device Identifier00040565124681
UDI-Public00040565124681
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110958
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Model Number66800041
Device Catalogue Number66800041
Device Lot Number50856072
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1